Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 25, Number 1

All articles in this issue are freely accessible.

On nonoscillating networks
Jürgen Moser.
Quart. Appl. Math. 25 (1967), 1-9
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 209567
A numerical determination of subharmonic response for the Duffing equation $ẍ+𝛼x+𝛽x^{3}=f\operatorname{cos}𝜔t (𝛼>0)^{*}$
Morris E. Levenson.
Quart. Appl. Math. 25 (1967), 11-17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99909
Solutions of a nonlinear partial differential equation of hyperbolic type
C. E. Billigheimer.
Quart. Appl. Math. 25 (1967), 19-30
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 212364
Uniform asymptotic solutions of discontinuous initial value problems for dispersive hyperbolic equations
J. Boersma.
Quart. Appl. Math. 25 (1967), 31-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 208156
Pseudo-similarity solutions of the one-dimensional diffusion equation with applications to the phase change problem
David Langford.
Quart. Appl. Math. 25 (1967), 45-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 209686
A free boundary problem for the heat equation with prescribed flux at both fixed face and melting interface
B. Sherman.
Quart. Appl. Math. 25 (1967), 53-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 213104
Dynamic snap-through of a simple viscoelastic truss
W. Nachbar and N. C. Huang.
Quart. Appl. Math. 25 (1967), 65-82
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99908
An integral equation approach to boundary value problems of classical elastostatics
Frank J. Rizzo.
Quart. Appl. Math. 25 (1967), 83-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99907
A difference method for plane problems in dymanic elasticity
R. J. Clifton.
Quart. Appl. Math. 25 (1967), 97-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 216804

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website